MathSciNet Relay Station
MathSciNet bibliographic data
MR1411113 90C08 (05C10)
Hughes, Robert B.; Anderson, Michael R. Simplexity of the cube. Discrete Math. 158 (1996), no. 1-3, 99–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement